# SDR CALA2021091501568

- Difficulty date: September 13, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N17002
- Make and model: Boeing 787-10
- Aircraft serial: 40930
- Aircraft time: 10,632 hours, 1,579 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 10215290005
- Part serial: 9898
- Condition: Seized
- Location: Right
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PACK R ADVISORY PACK IS FAILED OR MANUALLY SHUT DOWN. PACK SWITCH OFF PER TOMC  ASSOCIATED BURN ODOR  WRITEUP TO B SEN T C/W CREW AND CABIN CREW QUESTIONAIRE  IMAGES SENT MAINTENANCE MESSAGES 21-65173 OR 21-65223 OBSERVED IN FAULT HISTORY. T/S PER DMC-B787-A-21-50-F1-89A-421A-A. VISUAL INSPECTION OF RIGHT AIR CYCLE MACHINE SHOWS SIGNS OF BLADE RUBBING. PERFORMED AIR CYCLE MACHINE BREAKWAY TORQUE FUNCTIONAL TEST PER AMM B787-A-21-52-02-00A-340A-A. TORQUE CHECK FAILED. REMOVED  RH AIR CYCLE MACHINE PER DMC-B787-A-21-52-02-02B-520A-A. LOCKING UNLOCKING FOR SIGN OFF. INSTALLED RIGHT PACK AIR CYCLE MACHINE IAW AMM 21-52-02-02B-720A-A UP TO AND INCLUDING STEP 1D(4B).    ROTABLE PARTS CHANGE WAS INDICATED - TT # 1949140  SN OFF 2078 MACHINE, AIR CY  OFF 10-2152-9-0005 2078 ON 10-2152-9-0005 9898 FINISH INSTALLATION RH ACM IAW AMM 21-52-02-02B-720A-A FROM STEP 1D(4B) TO COMPLETION. OPS CHK NORMAL.
